# SDR RAIA00708026

- Difficulty date: August 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 16,579 hours, 14,630 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7947 - STL - LG AIR/GND FAIL MESSAGE ON THE EICAS.  MAINTENANCE ADJUSTED THE MLG WOW SWITCHES AND PERFORMED AN OPS CHECK OF THE LANDING GEAR SYSTEM.  OPS CHECKED GOOD.
